# SDR COMA0060044

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3440 · Independent Position Determining System
- Part: Wire
- Part number: 601R577281
- Condition: Defective
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

PILOTS RA DISPLAY IS INTERMITTENT.  REPLACED THE NR 1 RADIO ALTIMETER COAX.
